# SDR FDEA202010232627

- Difficulty date: October 23, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 73,327 hours, 26,749 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 144N50709
- Condition: Cracked
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1050 RBL 38 FLOOR SUPPORT CRACKED AFTER REMOVAL OF TOP PLATE AND FURTHER EVALUATION NO DAMAGE FOUND AT FLOOR SUPPORT STA 1050 RBL 24 TO RBL 44.  DAMAGE ONLY ON TOP PLATE, IAW B757 SRM 51-10-02.  FABRICATED AND INSTALLED NEW TOP PLATE AT STA 1050 BETWEEN RBL 24 TO RBL 44, IAW BOEING DWG 144N5070 REV B AND B757 SRM 51-40-02-0G.
